Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pus filled painful bumps near vagina. Applied neosporin. What are these?

I ve been getting small to large bumps on my inner buttocks area close to the vagina . It s right in the area I sit on. It sometimes goes away after a week or so but this time I have two , one on each side and it s been there for over two weeks. One has opened a little hole in it and it leaks a reddish puss. I treat them with alcohol and then some neosporin and they seem to shrink slowly but then they get big again. They are painful to the touch and when I sit. Do you know what they can be? My Dr, had to lance one over a year ago and it just bled till it went away, but I have had several since then in the same or opposite area. Thanks!
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  414
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
keep the are dry
no oils
no oily and greesy foods
tab tab forcan 150 mgm weekly
tab cleritin at night
apply candid ointment bd over area
clean after every piss
you can use mycoderm powder in the day
keep airy no tight underclothes
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor